MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CARDIAC LINEN PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CARDIAC LINEN PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10543
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report (#(b)(4)) was received on 3/31/2023 reporting hair found in towels of sterile pack.A supplier corrective action request (scar) was issued to the towel supplier meixin medical.The actual sample was not available to be returned to deroyal for evaluation.This investigation is ongoing at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.
 
Event or Problem Description
Hair found in towels of sterile pack.
 
Additional Manufacturer Narrative
A user facility medwatch report (#(b)(4)) was received on 3/31/2023 reporting hair found in towels of sterile pack.The actual sample was not available to be returned to deroyal for evaluation.A supplier corrective action request (scar) was issued to the towel supplier meixin medical.The following root cause was determined by the supplier meixin medical: the packaging workers may have tidied up their working clothes within the work area or they may not be wearing their working clothes properly, so the hair and debris could fall onto the product from their bodies.The subsequent inspecting workers didn't detect the hair and the hair-contaminated products escape to the normal line.The following corrective and preventive actions have been taken by meixin medical: stressed to the workers to wear their working clothes properly per standard requirement, and whenever they need to tidy up or correct the wearing of their working clothes, they should do it in the changing room instead of the working area.Stressed to the subsequent inspecting workers that they should check the product according to procedure requirements, and to pick out the nonconforming product immediately once found.Production records were reviewed, and no issues were found.An inventory check of the towels was made by deroyal, a total of 32 of the 5-5042 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CARDIAC LINEN PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key16682352
Report Number3005011024-2023-00020
Device Sequence Number15473709
Product Code LRO
UDI-Device Identifier00749756363525
UDI-Public00749756363525
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10543
Device Catalogue Number89-10543
Device Lot Number58214669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown